# SDR 95ZZZM306

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trans Cylinder
- Part number: 69141065
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONT - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE LANDING GEAR DID NOT EXTEND.  CYCLED LANDING GEAR AND NOSE GEAR EXTENDED.  FOUND NOSE LANDING GEAR TRANSFER CYLINDER, MFG P/N 69-14106-5, WITH INTERNAL MALFUNCTIONS. REPLACED TRANSFER CYLINDER AND NOSE LANDING GEAR OPERATION CHECKED NORMAL.  (M)
